# SDR FDEA201109213995

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT STA 6-68 TO 6-72 LONGERON 51 FOUND WITH CORROSION, CORROSION REMOVED IAW SRM 51-21-01,  REV 47.  ORIGINAL THICKNESS = 0.062"; MATERIAL REMOVED = 0.041"; MATERIAL  REMAINED = 0.021" FOUND OUT OF LIMITS IAW SRM 53-00-00, REV 47, FIG 205 LIMITS.  LONGERON SPLICE FABRICATED IAW DWG A6A7027, REV -,  AND SRM 53-00-05 REV 47, FIG 202 (TYPE 1) REPAIR 1.  LOGERON SPLICE INSTALLED IAW SRM 53-00-05, REV 47, FIG 202,  REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
